# SDR MASA200600320

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 4,466 hours, 3,169 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: CC670511151
- Part serial: MF6208668
- Condition: Malfunctioned
- Location: Mach Trim
- Part time: 4,327 hours, 2,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6579 TUS - MACH TRIM BUTTON FLASHES AND MACH TRIM WILL NOT ENGAGE.  MAINTENANCE R&R PANEL.
